# SDR SWIA971695

- Difficulty date: March 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 11,084 hours, 10,048 cycles
- Engine: Ge CF341A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE.  RETURNED TO FAT.  FOUND ATTACHING ARM FOR PRESSURE VALVE ASSEMBLY ON PASSENGER DOOR HAD SHEARED ATTACHING PINS.  REPAIR IAW REO 601R5211203  PASSENGER DOOR OPS CHECK GOOD AND PRESSURIZATION OPS CHECKS GOOD.
